# SDR CALA2017061701851

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 72,603 hours, 8,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4H EMERGENCY LIGHT INOPERATIVE,  REPLACED THE LAMPS AND SECURED A LOOSE CONNECTOR. OPS CHECKED OK.  VERIFIED OPERATION AND SAFETY AND SECURITY.
